# SDR UPS98827871

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION ON FRAME STA 712 AT SEAT TRACK BOLT HOLES RBL 26.  REMOVED AND REPLACED BOLTS IAW DC8 SRM 51-3-0.  REMOVED CORROSION, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  FOUND WITHIN LIMITS IAW DC8 SRM 53-2-0.
